TITLE

Wheezes, blisters, bumps and runs: multisystem manifestations of a Crohn's disease flare-up

AUTHOR(S)
Bhat, Mamatha; Dawson, David
PUB. DATE
September 2007
SOURCE
CMAJ: Canadian Medical Association Journal;9/25/2007, Vol. 177 Issue 7, p715
SOURCE TYPE
Academic Journal
DOC. TYPE
Case Study
ABSTRACT
The article offers the case study of a 37 year old woman suffering from psoriasis and ulcerative proctitis with blistering skin lesions on her lower legs. It states that by 3rd of her admission to the hospital she experienced progressively worsening wheezing and dyspnea. The endoscopic appearance of the patient who had previously received a diagnosis of ulcerative proctitis, showed the presence of the Crohn's disease.
ACCESSION #
26594451

 

Related Articles

  • I WEAR LONG-SLEEVED SHIRTS all year. Summerfield, Julie // Woman's Day (Australia Edition);9/23/2002, p38 

    Presents an article on a mother who had a psoriasis. Symptoms of the disease; Treatments.

  • New Insights on Psoriasis. Norsted, Hanna // Acta Dermato-Venereologica;May2014, Vol. 94 Issue 3, following p264 

    An introduction to the journal is presented in which the author mentions two articles published within the issue, namely one about elderly psoriasis patients and another on psoriatic patients' illness perception and subjective health.

  • The burden of autoimmune disease: a comparison of prevalence ratios in patients with psoriatic arthritis and psoriasis.  // Advances in Psoriasis & Inflammatory Skin Diseases;2010, Vol. 1 Issue 4, p145 

    Psoriasis is an autoimmune inflammatory (AI) disease that is associated with a number of other conditions, including cardiovascular disease and psoriatic arthritis (PsA). Recent data have indicated that having one AI disease significantly increases the risk of having another AI disease. The...

  • It's time to reclaim patients with severe psoriasis. Wilson, Fred // Dermatology Times;Sep2004 Supplement, Vol. 25, pS8 

    Discusses treatment issues faced by psoriasis patients in the U.S. Frustrations experienced by both patients and physicians in the treatment process; Statement of dermatologist, Gerald G. Krueger, on the fact that many severely psoriatic patients are not being aggressively treated; Issues that...

  • PostÄ™powanie z chorymi na Å‚uszczycÄ™: ocena postaw i zachowaÅ„ lekarzy oddziałów dermatologicznych w codziennej praktyce lekarskiej. Reich, Adam; Szepietowski, Jacek // Clinical Dermatology / Dermatologia Kliniczna;2011, Vol. 13 Issue 2, p57 

    Introduction: Psoriasis is not only connected with the presence of skin lesions or joint problems, but may increase the risk of diabetes, disease of circulation or obesity. More efficacious and safer systemic therapies improve treatment results of psoriasis, and possibly also reduce the risk of...

  • Alefacept improves quality of life for psoriasis sufferers. Guttman, Cheryl // Dermatology Times;Dec2000, Vol. 21 Issue 12, p35 

    Reports on the efficacy of alefacept in improving the quality of life of psoriatic patients. Results of clinical trial using recombinantly engineered fusion protein; Dosage.

  • Methotrexate.  // Reactions Weekly;12/1/2007, Issue 1180, p28 

    The article describes the case of a 36-year-old obese woman who developed pneumonitis during treatment with methotrexate for Crohn's disease. The patient has been receiving prednisolone, weekly IM methotrexate 25mg and folic acid. She experienced progressive oral and retrosternal pain, dry cough...

  • Infliximab.  // Reactions Weekly;10/6/2007, Issue 1172, p18 

    The article reports findings from four case studies on the adverse effect of infliximab. Four patients developed psoriasiform and/or pustular skin eruptions while receiving the drug for Crohn's disease. After several weeks of infliximab initiation, the patients developed erythematosquamous skin...

  • Erythema dyschromicum perstans (ashy dermatosis) during the treatment with infliximab in a child with Crohn disease. Sobjanek, Michał; Lange, Magdalena; Michajłowski, Igor; Lakomy, Joanna; Nowicki, Roman // Dermatology Review / Przeglad Dermatologiczny;2014, Vol. 101 Issue 1, p27 

    Introduction. Erythema dyschromicum perstans (EDP) or ashy dermatosis is a rare, benign acquired disease characterized by macular hyperpigmentations. The cause of EDP is unclear although some drugs, toxic agents and internal disorders have been associated with this dermatosis. Objective....

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics